×

Found 9 Documents (Results 1–9)

100
MathJax

Asymptotic stability of solitary waves for nonlinear Schrödinger equations. (English) Zbl 1017.35104

Bona, Jerry (ed.) et al., The legacy of the inverse scattering transform in applied mathematics. Proceedings of an AMS-IMS-SIAM joint summer research conference, South Hadley, MA, USA, June 17-21, 2001. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 301, 163-181 (2002).
MSC:  35Q55 37K45 35B40
PDF BibTeX XML Cite

The Gelfand-Levitan-Marchenko equation and the long-time asymptotics of the solutions of the nonlinear Schrödinger equation. (English) Zbl 0966.35121

Semenov-Tian-Shansky, Michael (ed.), L. D. Faddeev’s seminar on mathematical physics. Providence, RI: American Mathematical Society (AMS). Transl., Ser. 2, Am. Math. Soc. 201, 63-78 (2000).
PDF BibTeX XML Cite

Quasiclassical integral equations and the asymptotic behavior of solutions to the Korteweg-de Vries equation for large times. (English. Russian original) Zbl 0956.35114

Dokl. Math. 53, No. 3, 441-444 (1996); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 348, No. 4, 455-458 (1996).
MSC:  35Q53 37K15
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification